The local Torelli-theorem. II : cyclic branched coverings
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 2, pp. 321-339.
@article{ASNSP_1976_4_3_2_321_0,
     author = {Peters, C. A. M.},
     title = {The local {Torelli-theorem.} {II} : cyclic branched coverings},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {321--339},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {2},
     year = {1976},
     zbl = {0329.14011},
     mrnumber = {441968},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_2_321_0/}
}
TY  - JOUR
AU  - Peters, C. A. M.
TI  - The local Torelli-theorem. II : cyclic branched coverings
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1976
DA  - 1976///
SP  - 321
EP  - 339
VL  - Ser. 4, 3
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1976_4_3_2_321_0/
UR  - https://zbmath.org/?q=an%3A0329.14011
UR  - https://www.ams.org/mathscinet-getitem?mr=441968
LA  - en
ID  - ASNSP_1976_4_3_2_321_0
ER  - 
%0 Journal Article
%A Peters, C. A. M.
%T The local Torelli-theorem. II : cyclic branched coverings
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1976
%P 321-339
%V Ser. 4, 3
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1976_4_3_2_321_0
Peters, C. A. M. The local Torelli-theorem. II : cyclic branched coverings. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 2, pp. 321-339. http://www.numdam.org/item/ASNSP_1976_4_3_2_321_0/

[1] P. Griffiths, On the periods of integrals on algebraic manifolds, Bull. A. M. Soc., 75, 2 (1970), pp. 228-296. | MR | Zbl

[2] F. Hirzebruch, Topological methods in algebraic geometry, 3rd ed., Springer, Berlin, etc., 1966. | MR | Zbl

[3] F.S. Macaulay, The Algebraic Theory of Modular Systems, Cambridge U.P., 1916. | MR | Zbl

[4] S. Nakano, On complex analytic vector bundles, J. Math. Soc. Japan, 7 (1955), pp. 1-2. | MR | Zbl

[5] J. Wavrik, On deformations of Banach coverings of complex manifolds, Am. J. Math., 90 (1968), pp. 926-960. | MR | Zbl

[6] C. Peters, The local Torelli theorem, I: Complete intersections, Math. Annalen, 217 (1975), pp. 1-16. | MR | Zbl